# SDR HNAA2020032000100

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 46,898 hours, 43,459 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  639     27-41  2161322  18MAR20  PHL  CLOSE
      MAIN PITCH TRIM INOP ON EICAS DURING FLIGHT
                                          24848    00 MDC
FACT  18MAR20  11:34  PHL
            REMOVED AND REPLACED HORIZONTAL STAB CONTROL UNIT IA
            W EMB 145 AMM 27-40-01 OPERATIONAL TEST SATISFACTORY
             OK FOR SERVICE
